MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 12 MM; FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 12 MM; FIXED TIBIAL INSERT
Model Number 02.07.0512SF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 september 2021: lot 1811638: (b)(4) items manufactured and released on 21-may-2019.Expiration date: 2024-may-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 3 weeks after the primary surgery, the surgeon performed a washout and revised the poly and the surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 12 MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12576741
Report Number3005180920-2021-00789
Device Sequence Number19663717
Product Code JWH
UDI-Device Identifier07630030818349
UDI-Public07630030818349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2024
Device Model Number02.07.0512SF
Device Catalogue Number02.07.0512SF
Device Lot Number1811638
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;